# SDR UHLA201511260825

- Difficulty date: November 26, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 31,314 hours, 19,458 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR AMBER INDICATION WHILE CLOSED, LOCKED, AND ARMED.  R & R L2 DOOR LOCKED HARNESS IAW AMM 52-72-21.  OPS AND INDICATION CHECK GOOD.
